American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Krishna B. Athreya and Justin R. Peters. Continuity of translation operators. Proc. Amer. Math. Soc. 139 (2011) 4027-4040. MR 2823048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Peter Loeb and Yeneng Sun. Purification and saturation. Proc. Amer. Math. Soc. 137 (2009) 2719-2724. MR 2497484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Félix Delgado de la Mata and Julio José Moyano Fernández. On the relation between the generalized Poincaré series and the Stöhr zeta function. Proc. Amer. Math. Soc. 137 (2009) 51-59. MR 2439424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Cristina Draghici. A general rearrangement inequality. Proc. Amer. Math. Soc. 133 (2005) 735-743. MR 2113922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alf Birger Rustad. Unbounded quasi-integrals. Proc. Amer. Math. Soc. 129 (2001) 165-172. MR 1694879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Heinz-Albrecht Klei. Fatou's identity and Lebesgue's convergence theorem. Proc. Amer. Math. Soc. 127 (1999) 2297-2302. MR 1636974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bernd S. W. Schröder. On pasting $A_p$-weights. Proc. Amer. Math. Soc. 124 (1996) 3339-3344. MR 1328376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. El Kaabouchi. Mesures domin\'ees par une capacit\'e altern\'ee d'ordre $2$ . Proc. Amer. Math. Soc. 121 (1994) 823-832. MR 1189745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Patrizia Berti, Eugenio Regazzini and Pietro Rigo. Finitely additive Radon-Nikod\'ym theorem and concentration function of a probability with respect to a probability . Proc. Amer. Math. Soc. 114 (1992) 1069-1078. MR 1045586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. Plachky. A multivariate generalization of a theorem of R. H. Farrell . Proc. Amer. Math. Soc. 113 (1991) 163-165. MR 1052873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zoltán Buczolich. Henstock integrable functions are Lebesgue integrable on a portion . Proc. Amer. Math. Soc. 111 (1991) 127-129. MR 1034883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ludomir Newelski, Janusz Pawlikowski and Witold Seredyński. Infinite free set for small measure set mappings . Proc. Amer. Math. Soc. 100 (1987) 335-339. MR 884475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] George Brauer. Summability integrals . Proc. Amer. Math. Soc. 61 (1976) 85-89. MR 0440242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] William D. L. Appling. Absolute continuity characterization sets . Proc. Amer. Math. Soc. 55 (1976) 52-56. MR 0404566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Fred M. Wright and Melvin L. Klasi. On existence and a dominated convergence theorem for weighted $g$-summability . Proc. Amer. Math. Soc. 34 (1972) 479-488. MR 0296223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia